MathSciNet Relay Station
MathSciNet bibliographic data
MR609203 06A10 (05B99 13H10 16A03)
Baclawski, Kenneth; Garsia, Adriano M. Combinatorial decompositions of a class of rings. Adv. in Math. 39 (1981), no. 2, 155–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement